Conformable Fractional SEIR Epidemic Model With Treatment

Author(s): Arti Malik*, Nitendra Kumar, Khursheed Alam

Journal Name: Recent Advances in Electrical & Electronic Engineering
Formerly Recent Patents on Electrical & Electronic Engineering

Volume 14 , Issue 4 , 2021

Become EABM
Become Reviewer
Call for Editor

Graphical Abstract:


Background: The present paper is based on models of conformable fractional differential equations to describe the dynamics of certain epidemics.

Methods: In this paper, we have divided the population into groups, namely susceptible, exposed, infectious, and recovered, and also described the treatment modalities.

Results: The analytical study of the model shows two equilibrium points (disease-free equilibrium and endemic equilibrium).

Conclusion: For both cases, local asymptotic stability has been proven. In conclusion, we have presented the numerical simulation.

Keywords: Conformable fractional derivative, epidemiological models, SEIR model, analytical study, numerical simulation, biological system.

Rights & PermissionsPrintExport Cite as

Article Details

Year: 2021
Published on: 16 February, 2021
Page: [435 - 440]
Pages: 6
DOI: 10.2174/2352096514666210216153339
Price: $25

Article Metrics

PDF: 79